# SDR CALA0100272

- Difficulty date: April 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .25 INCH CRACKS EXTENDING FROM RIVETS ON LOWER SURFACE OF NR 3 SLAT SKIN AT ACTUATOR.  A REPAIR WAS INSTALLED ON NR 3 SLAT IAW BOEING DRAWING 65C30133.
